# SDR AALA200802288

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 68,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT OVERHEAD AFT SERVICE AREA MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD AFT SERVICE AREA.  SYSTEM GROUND CHECKED NORMAL OPS.
